# SDR AALA202306195151

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 69,256 hours, 32,107 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO DFW. HOT BRAKES AFTER TAKE OFF, CREW CYLCED THE GEAR PER THE QRH AND NOTED THAT THE GEAR WOULD NOT RETRACT AND HAD MULTIPLE ECAM MESSAGES FOR HOT BRAKES, LANDING GEAR DOORS NOT CLOSED, LANDING GEAR NOT UPLOCKED AND LANDING GEAR SHOCK ABSORBER FAULT. THE AIRCRAFT DIVERTED TO DFW WITH THE GEAR DOWN AND LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
